Утилиты:
WinDjView 0.5 (exe).

Книги:
E. Bujalance, A. F. Costa and E. Martínz, Topics on Riemann surfaces and Fuchsian groups, London Mathematical Society Lecture Note Series, 2001 (pdf).
Roger Carter, Simple groups of Lie groups, Wiley, 1989 (djvu).
Max-Albert Knus, Quadratic and Hermitian Forms over Rings, Springer-Verlag, 1991 (djvu).
Robert Steinberg, Conjugacy Classes in Algebraic Groups, LNM 366, 1974 (pdf).
Misha Gromov, Structures, Learning and Ergosystems: Chapters 1–4, November 2, 2009 (pdf).
Stephen Krantz, Mathematical Apocrypha Redux: More Stories and Anecdotes of Mathematicians and the Mathematical, The Mathematical Associaiton of America (2005) (djvu).
T. A. Springer and F. D. Veldkamp, Octonions, Jordan algebras and exceptional groups, Springer-Verlag, Berlin, 2000 (djvu).
J. C. Jantzen, Representations of algebraic groups. — 2nd ed., Mathematical surveys and monographs, v. 107, 2003 (djvu).
T. A. Springer, Linear algebraic groups. — 2nd ed., Progress in Mathematics, v. 9, Birkhäuser, Boston-Basel-Berlin, 1998 (djvu).
J. H. Conway, The Sensual (quadratic) Form, — The Carus Mathematical Monographs, v. 26, The Mathematical Association of America, 1997 (djvu).
Armand Borel, Essays in the History of Lie Groups and Algebraic Groups, — History of Mathematics, v. 21, American Mathematical Society, London Mathematical Society, 2001 (djvu).
Franz Georg Timmesfeld, Abstract Root Subgroups and Simple Groups of Lie Type, — Birkhäuser Verlag, 2001 (djvu).

Статьи:
Leonid N. Vaserstein, Computation of K1 via Mennicke symbols, Communications in Algebra, 15 (1987), № 3, 611–656 (pdf).
Lieven Le Bruyn, Towards a noncommutative version of the Bass–Tate sequence, Bull. Soc. Math. Belg, Ser. B, 35, 1983, 45–67 (pdf).
Cooke, Weinberger, On the construction of division chains in algebraic number rings, with applications to SL2 (pdf).
Н. А. Вавилов, С. И. Николенко, A2-доказательство структурных теорем для групп Шевалле типа F4, Алгебра и Анализ, 20 (2008), № 4, 27–63 (pdf).
Douglas L. Costa, Gordon E. Keller, Radix redux: Normal subgroups of symplectic groups, Journal für die reine und angewandte Mathematik, 427 (1992), p. 51–106 (pdf).
Hyman Bass, John Milnor, Jean-Pierre Serre, Solution of the congruence subgroup problem for SLn (n≥3) and Sp2n (n≥2), Publications mathématiques de l’I.H.É.S., tome 33 (1967), p. 59–137 (pdf).
Hideya Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Annales scientifiques de l’É.N.S. 4e série, tome 2, no 1 (1969), p. 1–62. (pdf).
Li Shangzhi, Overgroups in GL(nr, F) of certain subgroups of SL(n, K), I, J. Algebra 125 (1989), 215–235 (djvu).
Н. А. Вавилов, Корневые полупростые элементы и тройки корневых унипотентных подгрупп в группах Шевалле (djvu).
Н. А. Вавилов, Разложение Брюа длинных корневых полупростых элементов в группах Шевалле (djvu).
Н. А. Вавилов, А. А. Семенов, Разложение Брюа длинных корневых торов в группах Шевалле (djvu).
David Carter and Gordon Keller, Elementary expressions for unimodular matrices, Comm. Algebra, 12 (1984), No. 4, pp. 379–389 (djvu).
John D. Dixon, Rigid embedding of simple groups in the general linear group, Can. J. Math., 29 (1977), No. 2, pp. 384–391 (djvu).
R. H. Dye, Maximal subgroups of GL2n(K), SL2n(K), PGL2n(K) and PSL2n(K) associated with symplectic polarities, J. Algebra, 66 (1980), No. 1, pp. 1–11 (djvu).
В. М. Петечук, Автоморфизмы матричных групп над коммутативными кольцами, Мат. Сборник, 117 (1982), No. 4, с. 534–547 (djvu).
В. М. Петечук, Гомоморфизмы линейных групп над кольцами, Мат. Заметки, 45 (1989), No. 2, с. 83–94 (djvu).
A. A. Suslin, On stably free modules, Math. USSR Sbornik, 31 (1977), No. 4, pp. 479–491 (djvu).
Wim Hesselink, Singularities in the nilpotent scheme of a classical group, Trans. Amer. Math. Soc., 222 (1976), pp. 1–32 (pdf).
Eiichi Abe, Chevalley groups over local rings, Tôhoku Math. Jour., 21 (1969), pp. 474–494 (djvu).
Eiichi Abe and Kazuo Suzuki, On normal subgroups of Chevalley groups over commutative rings, Tôhoku Math. Jour., 28 (1976), pp. 185–198 (djvu).
R. H. Dye, Spreads and classes of maximal subgroups of GLn(q), SLn(q), PGLn(q) and PSLn(q), Ann. Math. Pura Appli., 158 (1991), pp.33–50 (djvu).
D. K. Harrison, Bodo Pareigis, Witt rings of higher degree forms, Comm. Algebra, 16 (1988), No. 6, pp. 1275–131 (djvu).
Stephen P. Humphries, Generation of special linear groups by transvections, Jour. Algebra, 99 (1986), No. 2, p. 480–495 (djvu).
Joyce O'Halloran, A simple proof of the Gerstenhaber–Hesselink theorem for nilpotent matrices, Comm. Algebra, 15 (1987), No. 10, pp. 2017–2023 (djvu).
A. A. Suslin, Stability in algebraic K-theory, Lect. Notes Math., No. 966 (1982), pp. 304–333 (djvu).
F. A. Arlinghaus and L. N. Vaserstein, Work of Pere Menal on normal subgroups, Publicacions Matemàtiques, 36 (1992), pp. 389–400 (djvu).
A. Borel, On free subgroups of semi-simple groups, L'Enseignment Mathématique, 29 (1983), pp. 151–164 (djvu).
A. W. Mason, On subgroups of GL(n, A) which are generated by commutators. II, Invent. Math, 23 (1974), No. 3-4, pp. 327–346 (djvu).
A. W. Mason, On non-normal subgroups of GL(n, A) which are normalized by eleementary matrices, Illinois J. Math, 28 (1984), No. 1, pp. 125–138 (djvu).
Hyungju Park and Cynthia Woodburn, An algorithmic proof of Suslin's stability theorem for polynomial rings, Jour. Algebra, 178 (1995), pp. 277–298 (djvu).
Vladimir P. Platonov, Subgroups of algebraic groups over a local or global fieldcontaining a maximal torus, C. R. Acad. Sci. Paris (Série I), 318 (1994), pp. 899–903 (djvu).
Ravi A. Rao, On some actions of stably elementary matrices on alternating matrices (1989), pp. 1–40 (djvu).
И. Д. Супруненко, Подгруппы GL(n, pm), содержащие SL(2, p) в неприводимом представлении степени n. I., Матем. сб., 109 (151) (1979), No. 3 (7), С. 453–468 (djvu).
A. A. Suslin, Algebraic K-theory (in the Steklov Mathematical Institute of the Academy of Sciences), Труды Матем. Инст. Стеклов., 168 (1984), pp. 161–177 (djvu).
Е. И. Зельманов, Изоморфизмы линейных групп над ассоциативным кольцом, Сиб. мат. журнал 26 (1985), No. 4, с. 49–67 (djvu).
Helmut Behr, SL3(Fq[t]) is not finitely presentable, Homological group theory, Proc. Symp., Durham 1977, London Math. Soc. Lect. Notes Ser. 36, 213–224 (1979) (djvu).
A. J. Berrick, M. E. Keating, Rectangular Invertible Matrices, American Mathematical Monthly, vol. 104, No. 4, April 1997, pp. 297–302 (djvu).
John R. Faulkner, Stable range and linear groups for alternative rings, Geometriae. Dedicata, 14 (1983), 177–188 (djvu).
John R. Faulkner, Finding octonion algebras in associative algebras, Proc. AMS, 104 (4), Dec. 1988, 1027–1030 (djvu).
John R. Faulkner, Joseph C. Ferrar, On the structure of symplectic ternary algebras, Proc. Koninkl. Nederl. Akademie van Wetenschappen, Series A, 75 (3), 1972, 247–256 (djvu).
Christophe Soulé, Chevalley groups over polynomial rings, Homological group theory, Proc. Symp., Durham 1977, London Math. Soc. Lect. Notes Ser. 36, 359–367 (1979) (djvu).
Siegfried Splitthoff, Finite presentability of Steinberg groups and related Chevalley groups, Contemporary Mathematics, 55, part II, 1986, 635–687 (djvu).
J. Tits, Algèbres alternatives, algèbres de Jordan et algèbres de Lie exceptionnelles I. Construction (INCOMPLETE), 223–237 (djvu).
N. A. Vavilov, A. V. Stepanov, Standard Commutator Formula, Vestnik St. Petersburg University, Mathematics, 2008, 41, no. 1, pp. 5–8 (djvu).
Michael Aschbacher, The geometry of trilinear forms, pp. 75–84 (djvu).
Z. I. Borevich, N. A. Vavilov, The distribution of subgroups in the full linear group over a commutative ring, Proceedings of the Steklov Institute of Mathematics, 1985, Issue 3, 27–46 (djvu).
Robert B. Brown, A characterization of spin representations, Can. J. Math., Vol. XXIII, No. 5, 1971, pp. 896–906 (djvu).
A. M. Cohen, R. H. Cushman, Gröbner Bases and Standard Monomial Theory, pp. 41–60 (djvu).
Н. А. Вавилов, О геометрии длинных корневых подгрупп в группах Шевалле, Вестник ЛГУ, Сер. 1. 1988. Вып. 1 (№ 1), с. 8–11 (djvu).
Н. А. Вавилов, О взаимном расположении длинной и короткой корневых подгрупп в группах Шевалле, Вестник ЛГУ, Сер. 1. 1989. Вып. 1 (№ 1) (djvu).
N. A. Vavilov, A note on the subnormal structure of general linear groups, Math. Proc. Camb. Phil. Soc. (1990), 107, pp. 193–196 (djvu).
N. A. Vavilov, The structure of split classical groups over a commutative ring, Soviet Math. Dokl, Vol. 37 (1988), pp. 550–553 (djvu).
N. A. Vavilov, On subgroups of split classical groups, Proceedings of the Steklov Institute of Mathematics 1991, Issue 4, pp. 27–41 (djvu).

Диссертации:
Вальдемар Голубовски, Строение изотропных ортогональных групп. — Канд. дисс. — Л., 1991 (djvu).
Евгений Борисович Плоткин, Сетевые подгруппы групп Шевалле и вопросы стабилизации K1-функтора. — Канд. дисс. — Л., 1985 (djvu).

Вопросы, замечания, предложения принимаются по электропочте mahalex@yandex.ru.